MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. PENCIL OBTURATOR, 5.8MM PUMP CANNULA; ACCESSORIES,ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG. PENCIL OBTURATOR, 5.8MM PUMP CANNULA; ACCESSORIES,ARTHROSCOPIC
Catalog Number 0747031510
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that when the pencil tip was inserted into a plastic cannula and then removed, the round part of the back came off.The device broke outside of the patient.
 
Additional Manufacturer Narrative
The device was discarded and is not available for evaluation in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: round part at the back came off probable root cause: use error the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG. PENCIL OBTURATOR, 5.8MM PUMP CANNULA
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21990020
Report Number0002936485-2025-00421
Device Sequence Number19905382
Product Code NBH
UDI-Device Identifier07613327054545
UDI-Public07613327054545
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0747031510
Device Lot NumberNR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown